# SDR C1HA200792002

- Difficulty date: August 24, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION RED GEAR LIGHT FOR NOSE GEAR REMAINED ILLUMINATED REFORMED COM 2.32.22 LIGHT REMAINED ON.  REPLACED BOTH NOSE GEAR DOWN LOCK AND GEAR POSITION SWITCHES SWING NOSE GEAR OPS CK NORMAL MM 32-61-71 MM 7-11-00 MM 32-61-01.  CONNECTOR D298 NLG LOCK BROKEN.  REPLACED WITH NEW CONNECTOR, OPS CK IS REQUIRED NOSE GEAR WARNING SYSTEM REQUIRES OPS CK	NOSE GEAR WARNING SYSTEM.  OPS CK GOOD REF MM 32-61-01, 7-11-00.
